Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What is the treatment for serum filled pimple on stomach?

Jan 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 5930 Questions
hi my mother has a serum filled pimple on the stomach and it is quite painful.any suggestions?
Posted Thu, 20 Feb 2014 in Skin Hair and Nails
Answered by Dr. Kakkar S. 1 hour later
Brief Answer: Possibility of either Herpes Zoster OR Impetigo Detailed Answer: Hi. Thanks for posting your concern at XXXXXXX I would keep a First possibility of Herpes Zoster, which is caused by viral re-activation and a Second possibility of Impetigo, which is bacterial infection caused most commonly by staph aureus . Herpes Zoster presents as grouped discrete vesicles or blisters filled with clear fluid which usually are localised to one half of the body and are associated with pain and burning whereas Impetigo presents as a flaccid blister which contains sero-purulent fluid OR more commonly as a raw area with honey coloured crusts. I would like to gather more information from you in order to be able to help you better. --Is it a single lesion? Or is it multiple fluid filled lesions? --can you upload a picture with clarity of the affected area for me to be able to guide you better? regards take care
Above answer was peer-reviewed by
Follow-up: What is the treatment for serum filled pimple on stomach? 7 minutes later
single lesion near the stomach. anything to relieve the pain?
Answered by Dr. Kakkar S. 9 minutes later
Brief Answer: Impetigo Detailed Answer: Hi. Seems to be a case of Impetigo. It is advisable to take an oral antibiotic for a week(Penicillin group e.g Amoxicillin in combination with clavulanic acid, 625 mg thrice daily for 7 days) along with topical application of an OTC antibacterial e.g 2% mupirocin twice daily. An OTC pain killer like ibuprofen twice daily will help her with the pain associated with it. take care regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor